Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Power boundedness in Banach algebras associated with locally compact groups

Tom 222 / 2014

E. Kaniuth, A. T. Lau, A. Ülger Studia Mathematica 222 (2014), 165-189 MSC: Primary 43A40, 46J10; Secondary 22D15, 43A20. DOI: 10.4064/sm222-2-4

Streszczenie

Let $G$ be a locally compact group and $B(G)$ the Fourier–Stieltjes algebra of $G$. Pursuing our investigations of power bounded elements in $B(G)$, we study the extension property for power bounded elements and discuss the structure of closed sets in the coset ring of $G$ which appear as $1$-sets of power bounded elements. We also show that $L^1$-algebras of noncompact motion groups and of noncompact IN-groups with polynomial growth do not share the so-called power boundedness property. Finally, we give a characterization of power bounded elements in the reduced Fourier–Stieltjes algebra of a locally compact group containing an open subgroup which is amenable as a discrete group.

Autorzy

  • E. KaniuthInstitute of Mathematics
    University of Paderborn
    D-33095 Paderborn, Germany
    e-mail
  • A. T. LauDepartment of Mathematical
    and Statistical Sciences
    University of Alberta
    Edmonton, AB, Canada T6G 2G1
    e-mail
  • A. ÜlgerDepartment of Mathematics
    Koc University
    34450 Sariyer, İstanbul, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek